Sequential iteration of the Erlang fixed-point equations

Authors: Hart, A.G.; Martnez, S.

Source: Information Processing Letters, Volume 81, Number 6, 31 March 2002 , pp. 319-325(7)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.

Proceed

Keywords: Algorithms; Analysis of algorithms; Erlang fixed point; Lyapunov functionals; Sequential iteration

Document Type: Short Communication

DOI: http://dx.doi.org/10.1016/S0020-0190(01)00238-1

Affiliations: School of Mathematical Sciences, Queensland University of Technology, Gardens Point Campus, G.P.O. Box 2434, , QLD 4001, Brisbane, Australia

Publication date: March 31, 2002

Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page